MAUDE Adverse Event Report: MIS Implants Technologies Ltd. Multi unit 17 deg. angulated abut., h. 1mm, int. hex., SP; Abutment, Implant, Dental, Endosseous

MIS Implants Technologies Ltd. Multi unit 17 deg. angulated abut., h. 1mm, int. hex., SP; Abutment, Implant, Dental, Endosseous
Catalog Number MA-SA171
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced a dental multi-unit abutment breakage.
 
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.

Brand Name
Multi unit 17 deg. angulated abut., h. 1mm, int. hex., SP
Common Device Name
Abutment, Implant, Dental, Endosseous
Manufacturer (Section D)
MIS Implants Technologies Ltd.
p.o. box 7
bar lev industrial park 20156 00
IS  2015600
Manufacturer (Section G)
MIS Implants Technologies Ltd.
p.o. box 7
bar lev industrial park 20156 00
IS   2015600
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
+1(717)845-7511
MDR Report Key50037762
Report Number3004203816-2026-18539
Device Sequence Number10421129
Product Code NHA
UDI-Device Identifier07290108998955
UDI-Public07290108998955
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K180282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMA-SA171
Device Lot NumberW15009408
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Reported applied torque: 20 Ncm
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown